# SDR 99FDEA00483

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Disconnected
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: J, K
- Precautionary procedure: A, J

## Discrepancy

ON DEPARTURE, GEAR HANDLE WAS RAISED, LEFT MAIN WAS UNSAFE, RAN CKLIST.  RECYCLED THEN GOT A HYD SYS 3 FAIL.  *S/D*  REMOVED AND REPLACED HYD FILTERS AND NR 3 LWR HYD PUMP, TRIM CYLINDER, HYD LINE, BRACKETS, CONDUIT AND HARNESS.
